CureZone   Log On   Join
 

Re: Armour causing drastic hairloss and weight gain by jasmine75 ..... Hypothyroid & Wilsonís Disease

Date:   11/29/2010 3:41:27 AM ( 11 years ago ago)
Hits:   8,596
URL:   https://www.curezone.org/forums/fm.asp?i=1731160

I was dissolving my armour under my tongue so I was absorbing it. When I first went on it I had the two most amazing months of the last 10 years and then completely crashed over the course of about 3 days. The hairloss then became increasingly worse. But every time I have begun armour over the last 5 years I would gain 10 lbs and begin to lose my hair so I never took it more than a few weeks. This time I was determined to give it a fair shot. I found the weight gained ceased after the first couple weeks but the hairloss didn't. To answer someone else's question, I have almost all the symptoms of low thyroid and also of fibromyalgia which I'm quite certain is just the body's manifestation of my low iron, vit d, thyroid, hormone imbalance or some other thing I haven't found yet. So as far as the hairloss goes I'm almost certain the thyroid caused some sort of hormonal imbalance but what exactly I don't know yet. Still waiting to get in to the doctor. I was wondering if someone had experience or knowledge of thyroid increasing or lowering any specific hormone like estrogen or testosterone. Suddenly I was having jawline acne, extra hair growth on chin, shortened periods, and of course the excessive hairloss. I guess the search is still on.
 

<< Return to the standard message view

fetched in 0.08 sec, referred by www.curezone.org/forums/fmp.asp?i=1731160